Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A curvature normal form for $ 4$-dimensional Kähler manifolds

Author: David L. Johnson
Journal: Proc. Amer. Math. Soc. 79 (1980), 462-464
MSC: Primary 53B35
MathSciNet review: 567993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A curvature operator R is said to possess a normal form relative to some space of curvature operators $ \mathcal{P}$ if R is determined uniquely in $ \mathcal{P}$ by the critical points and critical values of the associated sectional curvature function. It is shown that any curvature operator of Kähler type in real dimension 4 with positive-definite Ricci curvature has a normal form relative to the space of all Kähler operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B35

Retrieve articles in all journals with MSC: 53B35

Additional Information

PII: S 0002-9939(1980)0567993-0
Keywords: Sectional curvature, algebraic curvature tensor, Kähler curvture operator
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia